Communications in Mathematical Analysis




Volume 1 Number 2 (2006)


A Computational Approach to study a Logistic Equation

pp. 75-84(10)

Author(s): G. A. Afrouzi and S. Khademloo


Intuitionistic Fuzzy Euclidean Normed Spaces

pp. 85-90(6)

Author(s): R. Saadati and J. H. Park


Combinations of Distinguished Subsets and Cezaro Conullity

pp. 91-99(9)

Author(s): H. Gul ince


Different Approaches to the Hp Boundedness of Riesz Transforms

pp. 101-108(8)

Author(s): M.-Yi Lee


Hahn-Banach Theorem in Generalized 2-Nromed Spaces

pp. 109-113(5)

Author(s): Z. Lewandowska, M.  S. Moslehian and A. Saadatpour


A Strengthened Carleman’s Inequality

pp. 115-119(5)

Author(s): H. Yue


Convergence of the Cesaro-Like Means on p-adic Hilbert Spaces

pp. 121-136(16)

Author(s): S. N. Farrier


Fundamental Solution Global in Time for a Class of Schrödinger Equations with Time-Dependent Potentials

pp. 137-147(11)

Author(s): H. Kitada





© All rights are reserved with Research India Publications                             Home  Journals  Contact